# SDR AALA20180406004

- Difficulty date: April 6, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 76,496 hours, 40,539 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. SHORTLY AFTER TAKE OFF FLIGHT ATTENDANTS NOTICED A LIGHT SMOKE IN CABIN.  EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO BLOCK, LANDED OVERWEIGHT AND WITHOUT INCIDENT. FLIGHT WAS CANCELLED.  NO PASSENGERS OR CREW REPORTED ILLNESS DUE TO SMOKE. FOUND APU OIL RESERVOIR CAP GASKET LEAKING.  REPLACED GASKET, CLEANED APU INLET OF EXCESS OIL. PERFORMED MCM CARD 21-92-12 AND 05-96-70. NO ODOR OR SMOKE IN CABIN NOTED. A/C DID NOT EXCEED OVERWEIGHT LANDING OF 130,000 LBS.
